Page 2 of 2 FirstFirst 12
Results 11 to 12 of 12

Thread: Tapering my steroids

  1. #11
    Join Date
    Feb 2008
    Location
    Nova Scotia, Canada
    Posts
    1,692
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    TERIOD

    Jody made a few more posts the next day, on April 7th, but nothing since then.
    Oh look ... a cookie

  2. #12
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm back!!! Computer problems....fixed now. Sorry for the absence. I had some use of a computer, but I missed a lot! I'm doing OK on the tapered prednisone. Some of my symptoms are back a little - chest pain again - but I see my doc again in two weeks, so we'll talk about that, I'm sure. She's not opposed to using another med to help me manage the reduction in prednisone. I'm just so tired of pills I could choke. There are moments I want to just stop taking all of them and see what happens. But....they are just random, crazy moments - I'm not brave enough (or maybe stupid enough is more like it!) to do that.

    Jesseyleigh: I didn't know colchicine could cause red cheeks...that's good to know!

    I think what may have caused my little 'mini-flare' was helping my husband refinish some window casings in our house. He did the hard work, but I helped by using a tiny paint brush to spread some stripper on the bad areas. I think my body reacted to the stripper and gave me super-red, rashy cheeks. I probably won't be doing that again - at least not without a mask.

    Saysusie: thanks for the perspective on reducing prednisone. I guess I knew 2.5mg can make a difference....just so anxious to be off it. I was a little suprprised my rheumy let me go down that much. Last time I tried to taper down it was 1mg a month at a time, and even that didn't work so well. I'm not on imuran or methotrexate - I'm on cellcept. Would that be considered 'steroid sparing?'

    Teriod: thanks for checking on me! I know you've been on the prednisone roller coaster, too. It works so well....and then you have to get off it and it's soooooo hard. How are you doing, by the way? You've had a lot of challenges lately, I know. Did you ever start Rituxan treatment?

    SITC: you ask a good question! Why go on prednisone in the first place? I think docs haven't had anything that works as well in treating some of the symptoms of lupus (and LOTS of other diseases, too.) It's really a 'wonder drug'....it's just got a really nasty side that kinda' sneaks up on you.

    Faith: My father in law actually died from long-term dependence on steroids (he had asthma and arthritis very badly.) But, it was a quality of life thing - without the drug, he could hardly function. I think he would've died even sooner. So, whatdya' do?
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •